T Nation

On TRT Since August, Need Help


Hey Guys,

I have been on Androgel Since August, some days I feel great, some days.. not so much.. never had sexual side affects of being Low T (Even when I was first made aware).

I am going to my Dr. Thursday to get bloodwork (from KSMANs sticky)

I want to Switch to Injections/HCG/Arimidex as I feel my E2 levels are probably High as well. I have noticed a hard time achieving release when with my wife and elsewhere I read this could be due to higher E2 levels. never had this problem before and somedays, I dont think its too bad..heh..

I want to know how else I can approach this subject with my Dr. it was his Idea for me to use Androgel, so he at the least is aware its a issue and how to work on it, he is younger (early 40's) and seems in tune with this issue, but I just want to make sure I go in and get it not have to go to endless Dr's.

I have a 4yr old who I freak when he goes to hug me goodbye in the morning if he touches anywhere near where I applied the gel, even though I have a tshirt and polo on. It's just a huge fear. Plus I feel HVG is important to me as far as Keeping my boys as well I am only 37 and despite us not having anymore kids, I would still like to have testicles...


Originally my test was 140 Back when I had it tested first...


" I have noticed a hard time achieving release when with my wife and elsewhere "

I like the ELSEWHERE reference :slight_smile:


Get the bloodwork then lets have a look. No use speculating on causes of your current symptoms without accompanying bloodwork.

If you are concerned about the gel, tell your doc. Not hard. Explain why shots are good (ensuring consistent dosing, dont have to be done daily, less spikes than pellets, etc.)